Announcement

Collapse
No announcement yet.

appetite loss

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • blue
    replied
    I wish it would have helped me lose weight! I guess it doesn't matter now that I quit taking it. It made me too sick!

    Leave a comment:


  • jgordonfan03
    replied
    I have been on 400 mg a day of Elmiron, Elavil 25mg, and Atarax 25mg for about 4 months. I have lost my appetite but I needed to lose weight anyway. I asked my uro's nurse about it and she said all the side effects listed was anorexia in relation to weight loss. So I guess that is why the loss of appetite

    Leave a comment:


  • erinaj1997
    replied
    Hi Lissa,

    I've been taking Elmiron for 2 months and it has helped alot. It doesn't work for everyone though. We are all so different. It's helped me with frequency/urgency and feeling like i have to go right after I went. I've heard that it doesn't help with pain though. I don't take Elavil, but there are lots of women who are, I'm sure they'll let you know.

    Have you tried the IC diet? that helps alot also.

    Good luck! Erin

    Leave a comment:


  • lissas
    replied
    Hi.. I just foud out i have ic.. Have not started taking elmiron yet ..Does it really help.Is it better to take elivil with it?


    Thank you

    Leave a comment:


  • Katrina
    replied
    Hi sunni ya, I have gotten a worse appetite and have lost wheight. I attributed a lot of that to being highly acidic (you may want to test if you are too) meds can do that to you and if you are it is a good idea to try to take more calucium. I do have a taste in mouth to though although I don't notice it after being on elmiron so long. I hope that helps you.

    Leave a comment:


  • tillysav
    replied
    I have been on Elmiron 300 mg a day for 1 month and my weight has stay the same. Although, I have had hair loss. Hopefully as my body adjust to the medicine the hair loss will subside. Hope! The Elmiron is helping. I'll be on the alert for weight loss now. I do know that I am eating better due to the strict diet. That helps too.

    Leave a comment:


  • Coleen
    replied
    I just stareted taking elmiron yesterday. I am on 300milligrams per day. I will keep an eye out for symptoms of hairloss and weight loss.... Havent had any effect as of yet but like I siad today is my second day!
    Coleen

    Leave a comment:


  • pleasant1
    replied
    I was only on the Elmiron about three months, losing a little at a time, until it added up to the 10 lbs. I have not felt my appetite is less, and I have not had any stomach upset with it. No hair loss and I have been on it a year. I take 300 mg a day.

    Leave a comment:


  • tigger_gal
    replied
    I am on 400 mg of Elmiron a day. I do not take E_v_i_l Elavil ( lmao ) But I did at one point and I gain weight and had some hair loss that has stopped. My guess is ( I don't remember) is the elavil may be leave the awful taste in you mouth eek
    OK now weight loss, how long have you been on Elmiron and lost weight? I have been on it 2 years and this past summer my weight went on a major nose dive I went from 135 to 99lbs.. (however it was a horrible summer, and it contiued to get worse, and under depression I eat!) I am curious how long you all have been on elmiron, before the weight loss.
    Brat

    Leave a comment:


  • casper06
    replied
    I have been on Elmiron and Elavil both now for a little over a week, and the only thing that I know for sure 100% is the fact that SOMETHING is putting a TERRIBLE taste in my mouth blah and is also drying my nose to the point that it bleeds a little bit. Who knows??? I haven't noticed any hair/weight loss at this point, although for me, I would welcome it. I do also have IBS so maybe that is where the loss of appetite is coming from. So many questions that we all have, with so few answers. My best wishes to each and everyone of you!!! Always in my thoughts!!! hi

    Leave a comment:


  • pleasant1
    replied
    Glad to see that someone else had lost weight with Elmiron. I kept asking my doctor, who kept saying that no one had reported such a symptom. I lost ten pounds within a couple of months. (Going from 108 to 98, so it was very noticable.) I have stayed at this weight, but cannot gain back the ten pounds. I also get bladder instillations during flares, and so my problem is that I really don't even know if the Elmiron is doing anything, and my doctor does not want me to stop it. (I had been on the Elmiron for about three months when I had the first instillation.) So, I keep taking it because I am afraid if I stop I will get worse. Sort of a "catch 22".

    Leave a comment:


  • Kimberly31
    replied
    I second that! I am on 300mgs of Elimron and 75mgs of Elivil. Been on the Elivil for about a year now and I have gained about 15 pounds! Only been on Elimron for about 6 months.
    So not only does the Elivil make you sleepy it makes you very hungry also. I asked my dr about this and he said it is the elivil and not the Elimron that is making the weight gain.
    Kim

    Leave a comment:


  • photomom
    replied
    Interesting..... I am on 600mg Elmiron and Elavil....lots of hair loss and I have gained 10lbs.... seems like I am eating more and more and have less energy!

    Leave a comment:


  • christywisty
    replied
    Yes! Finally! I am on Elmiron and Elavil, and my appetite has been gone. I've lost close to 30 pounds at this point, but I should have gone the other way with the amitriptyline and the BC (I'm on Ortho Evra, as well).

    Leave a comment:


  • sunni
    started a topic appetite loss

    appetite loss

    Have been on Elmiron for six months - hard to know if it has made a great difference yet, as I take Amitriptlyn and this has worked so well for me at night. Anyhow, I have had no headaches or hair loss, but get a bad taste in my mouth and have little appetite during the day. Also suffer from IBS which causes bad constipation, so perhaps that is the problem.. Lots of fun having both of them!! banghead
Working...
X